Juwalker

Veteran Member
  • Content count

    269
  • Joined

  • Last visited


Community Reputation

143 Excellent

1 Follower

About Juwalker

Veteran Member
  • Birthday 12/07/1968

Profile Information

  • Gender Female
  • Location UK
  • Interests My family, reading, aerobics, travelling

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

1,281 profile views
  1. Roaccutane on the NHS: A UK Blog

    Sister has woken up in night with all same symptoms. Thinking it must be some type of virus/ flu. Dad has had flu- Aussie flu he says, for three weeks now. That would explain it! Hope u r well?
  2. Accutane (23/Male)

    Hey guess what? Sister has been ill in the night since 1am with dizziness , very high temperature, body aches. Thinking now the symptoms could be a virus. Didn't take temperature when was feeling so very odd. Time will tell. Lots of people have what they are calling "Australian flu" over here in England at mo my dad says. He has been ill for three weeks with it. Says putting massive strain on NHS. Non-serious ops have been cancelled due to the increasing pressure on hospital and lack of bedspace. Winter is such a bad time here for the NHS. Onward and upward guys!!!
  3. Roaccutane on the NHS: A UK Blog

    Good to hear from you Jolly!! 6 days post accutane too and think also suffering from some withdrawal symptoms. Some nausea, dizziness and body aches and felt giddy/ hallucinating almost for a few seconds last week. Eating for England! So hungry! Skin is looking good. Positive about the future tho.
  4. Accutane (23/Male)

    Very peculiar DW. Take extra care at moment. Also had a bit of a funny episode on the AstroTurf last week at break. Kind of hallucinating for a few moments. Thought had done something when hadn't. Still achey back and legs. Sore eyes too. Skin is looking good. Feeling very hungry and eating for England! Otherwise all is good. Symptoms are easing . My instincts are defo telling me these symptoms could be withdrawal. Stopped suddenly rather than spreading out final doses .Thank you vtr. Only 6 days since stopped accutane so early days.
  5. Is it non -comedogenic ie doesn't block pores? Sounds mild and soothing so probably fine. Perhaps try a small area first.
  6. Accutane (23/Male)

    Also feeling really fatigued still and quite dizzy and nauseous on occasions. Missed a school day this week as really exhausted and very achey back and legs. Could it be withdrawal from the drug do you think? It's early days though I suppose. Headaches too. We don't have any follow up appointment. Finished 5 days ago. I suppose it is a very powerful, systemic drug and as they say it takes up to 6 weeks to leave the system it could be the reason side effects are continuing.
  7. It usually gets worse before it gets better. Do not worry. Your acne looks mild to me. I appreciate that to you it looks bad but now reality it isn't. Be patient. It will improve. Are you going back to go for a review?
  8. Side effects included very dry lips ( cracked corners, other facial skin was not dry though, redness, headaches at times ( manageable and occasional), achey back and joints, fatigue, dry eyes (not to the extent that needed drops) , feeling low in mood on occasions but may be due to tiredness and when acne flared in early days generally. Delicate skin that cut and scratched easily. All temporary and not severe. Top of back still has a pustule and some blackheads / white bumps. Not sure why that hasn't totally cleared up. Hopefully will. Forgot to say that took the tablets 3X2Omg at same time with approx 100-150ml of milk and main meal and had no stomach issues. We are all different though I suppose! Good luck. Redness generally but can't really see any red marks as such. Have heard red marks and redness does continue to fade throughout and post the course.
  9. Im so confused :(

    Closed comedones. Yes I think u would defo get referred. Dont suffer. Get advice. Good luck!
  10. You need to see a dermatologist and get proper advice and discuss all the options to avoid future scarring.
  11. Yes skin is drier and more fragile and takes longer to heal and for red marks to fade while on accutane. Try not to worry. Had last dose yesterday of a full course. Max dose for weight. Derm says will continue to improve up to 6 weeks post accutane. Great results. Stay positive. Having no break outs is amazing. Good luck!
  12. I was advised to take the dose (60mg) altogether with your main meal for optimum performance. I asked about 20mg of fat idea ( because I had read that advice somewhere) but the doc said that it is just advised as above and to keep eating healthily. Did have fat in main meal though which was probably around 20 mg including pudding ( chocolate). Had a probiotic drink too each day which I also read somewhere was advisable . Had last dose yesterday. All finished now. Skin totally clear on face. Back almost there. Doc said will remain in system and keep improving for up to 6 weeks. Good luck! Didn't take any vitamins at all during the accutane course. Previous to course took a multivitamin and omega 3 and will go back to that in about 6 weeks. Glad to hear that hydrocortisone helped. Did that also. Stopped and started as needed. No prob with that. Unlucky about the cold. Hope it keeps improving.
  13. Hang in there. It is tough but it is so worth it!!!
  14. Roaccutane journey (25M)

    Same. Much appreciated! So pleased to hear your skin is still good 1 year post accutane!!
  15. At my wits end...

    Yes. Will keep posting after like dw75 to report on post accutane changes. Very fatigued. Otherwise all good.
  16. Accutane (23/Male)

    Great news. Good to hear lips recovering too.
  17. Yes agree totally with Duperele. Perhaps you have just become a bit over anxious about it. I doubt people even notice it when they look at you. Looks natural. Just a fairly faint wrinkle.
  18. Some hydrocortisone / steroid cream for the cracked corners of your mouth will do the trick after a few days. Derm said that was fine to do until it improved. The dry lips never really go. Everything helps but it's a constant battle needing very regular re-application. Blistex helps. So does Carmex. Good luck!
  19. You do have to be kind to yourself. Just get the rest. Early nights, lie-ins, naps! Just do less and you will cope better. Really glad it's Christmas! Good excuse to chill.
  20. Roaccutane on the NHS: A UK Blog

    Fabulous! Amazing transformation Jolly. Please do keep posting if you get time. Interested to hear about maintenance treatments and how ur getting on generally. Have a fab Xmas both (Jolly and DW75) Only 11 days to go for my daughter!! Can't believe it either!! I will keep posting post accutane and will look out for yours if you do. You have both been such a gr8 inspiration and support throughout and I will be eternally grateful. You both deserve the very best in life. God bless you both.
  21. Accutane (23/Male)

    Hooray!!! All the very best!!! Enjoy!!!
  22. At my wits end...

    Only 14 days left. Very fatigued too. Dry lips. Facial skin is still not dry but no acne at all , no comedones. Great result facially. Bacne is very improved but not completely gone. All the best.